# SDR UPS98827444

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 1260 TO 1280, STR 35L IS CRACKED ON THE UNDERSIDE.  REPAIRED AREA IAW DHC SK 715-547.
